Volume 20, Number 6
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 20 (2002), pp. 561-574.

Preview Full PDF 453 3529 Abstract

Yu-Hong Dai & Ya-Xiang Yuan

J. Comp. Math., 20 (2002), pp. 575-582.

Preview Full PDF 450 3563 Abstract

Cheng-Jian Zhang

J. Comp. Math., 20 (2002), pp. 583-590.

Preview Full PDF 460 3529 Abstract

Chun-Xiong Zheng & Hou-De Han

J. Comp. Math., 20 (2002), pp. 591-598.

Preview Full PDF 454 3508 Abstract

Zhi-Min Zhang

J. Comp. Math., 20 (2002), pp. 599-610.

Preview Full PDF 463 3485 Abstract

Helen M. Regan

J. Comp. Math., 20 (2002), pp. 611-618.

Preview Full PDF 579 3707 Abstract

Geng Sun

J. Comp. Math., 20 (2002), pp. 619-626.

Preview Full PDF 471 3544 Abstract

Liu Tang, Shu-Hua Zhang, J. R. Cannon, Yan-Ping Lin & Ming Rao

J. Comp. Math., 20 (2002), pp. 627-642.

Preview Full PDF 454 3525 Abstract

Zi-Luan Wei

J. Comp. Math., 20 (2002), pp. 643-652.

Preview Full PDF 466 3481 Abstract

Min-Fu Feng, Ping-Bing Ming & Rong-Kui Yang

J. Comp. Math., 20 (2002), pp. 653-672.

Preview Full PDF 479 3611 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard